Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


New Fractional Inequalities Involving Saigo Fractional Integral Operator

PP: 133-139
Vaijanath L. Chinchane, Deepak B. Pachpatte,
The aim of this paper is to obtain some new results related to Minkowski fractional integral inequality and other integral inequalities using Saigo fractional integral .

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved